# SDR AALA20131212005

- Difficulty date: December 2, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HAND AFT CARGO TIE DOWN TRACK FROM STATIONS 1212 TO 1322.  REPLACED TIE DOWN TRACK IAW AARD 51-00-05-1.
